Flood, Central Douglas County
- When
- December 30, 5:38 PM PST to December 31, 4:38 AM PST
- Where
- Central Douglas County forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 44.483, -118.950
Elk Creek at Drain
46 feet at 30/2138 PST, and fell below flood stage at 31/0438 PST. A Flood Warning was issued for the area at 31/1629 PST, and cancelled at 31/1000 PST.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MFR wrote it up.
Elk Creek at Drain exceeded flood stage (16.0 feet) at 30/1738 PST, crested at 17.46 feet at 30/2138 PST, and fell below flood stage at 31/0438 PST. A Flood Warning was issued for the area at 31/1629 PST, and cancelled at 31/1000 PST.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before the first event at Dec 30, 3:29 PM PST, 2 hours 9 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
329 PM PST FRI DEC 30 2005
.DISCUSSION...AS A LOW PRESSURE SYSTEM CONTINUES TO MOVE THROUGH THE
PACIFIC NORTHWEST...IT HAS BROUGHT AN ASSOCIATED COLD FRONT INLAND
THIS AFTERNOON. AS THE FRONT CONTINUES TO MOVE INLAND STRONG WINDS
ALONG THE COAST WILL LESSEN THIS EVENING. STRONG WINDS WILL CONTINUE
IN THE SHASTA VALLEY THROUGH THIS EVENING BEFORE DECREASING TONIGHT.
SNOW LEVELS ARE AROUND 7000 FEET OVER PORTIONS OF THE WEST SIDE...
HOWEVER SNOW LEVELS HAVE REMAINED LOWER OVER SISKIYOU COUNTY WITH
LEVELS BETWEEN 4000 AND 5000 FEET. SNOW LEVELS OVER NORTHERN
CALIFORNIA MAY RISE BRIEFLY AND LOWER AGAIN OVERNIGHT...HOWEVER
EXPECT SNOW LEVELS TO GENERALLY TO REMAIN NEAR 4500 FEET MOST OF
TONIGHT. THIS WILL ALLOW SIGNIFICANT SNOW ACCUMULATIONS ESPECIALLY IN
FOR PORTIONS OF SISKIYOU COUNTY WHERE PRECIPITATION IS HEAVIEST. A
HEAVY SNOW WARNING HAS BEEN ISSUED FOR ZONE 80 WITH SNOW ADVISORIES
OVER PORTIONS OF NORTHERN CALIFORNIA AND OREGON. PRECIPITATION HAS
BEEN VERY HEAVY WITH THIS MOIST SYSTEM AND HEAVY RAIN CONTINUE OVER
THE SOUTHERN HALF OF THE FORECAST AREA..ESPECIALLY OVER PORTIONS OF
NORTHERN CALIFORNIA. FLOODING IS ONGOING IN MANY LOCATIONS AND FLOOD
WARNINGS HAVE BEEN ISSUED. PRECIPITATION IS EXPECTED TO CONTINUE
THROUGH TONIGHT ...IT WILL MAINLY BE LIGHT OVER OREGON WITH
SOME MODERATE TO HEAVY RAIN OR SNOW OVER PORTIONS OF NORTHERN
CALIFORNIA.. THE FRONT WILL SLOWLY MOVE EAST TONIGHT OVER THE
AREA...HOWEVER A SHORTWAVE WILL MOVE INTO PACIFIC NORTHWEST OVERNIGHT
PROVIDING ADDITIONAL ENERGY. RAIN AND SNOW IS EXPECTED TO
CONTINUE INTO SATURDAY MORNING BECOMING LIGHTER AND TAPERING OFF TO
SHOWERS SATURDAY AFTERNOON. AS COLD AIR ALOFT MOVES OVERHEAD...
COMBINED WITH SOME INSTABILITY...THERE IS A CHANCE FOR ISOLATED
THUNDERSTORMS SATURDAY INTO SATURDAY EVENING.
THEN ANOTHER FRONTAL SYSTEM IS EXPECTED TO MOVE INTO THE AREA ON
SUNDAY.
.PREVIOUS DISCUSSION...MODELS CONTINUE ON TRACK WITH ANOTHER VIGOROUS
SYSTEM BRINGING YET ANOTHER ROUND OF STRONG WINDS AND HEAVY RAIN.
WITH 850 MB WINDS OF 80 KT SWINGING TO THE SW...HAVE ISSUED A HIGH
WIND WATCH FOR SUNDAY AHEAD OF THE FROPA. A COLD POOL IS ACCOMPANYING
THIS SYSTEM WHICH WILL BRING SNOW LEVELS DOWN TO THE PASS LEVELS AND
DOWN TO THE VALLEY FLOORS EAST OF THE CASCADES BY NEW YEARS DAY. COOL
POOL ALOFT WITH TEMPERATURES OF -28C WILL BRING THUNDERSTORMS TO THE
COASTAL WATERS AND INLAND INTO THE COASTAL RANGES BEFORE
DISSIPATING.
&&
.AVIATION...CONDITIONS ARE MVFR AREAWIDE WITH AREAS OF IFR IN HEAVY
RAIN AND LOW CIGS OR FOG. LOW CIGS WILL CONTINUE THROUGH
TONIGHT AND INTO TOMORROW MORNING...THEN CONDITIONS WILL
IMPROVE SLOWLY AS PRECIPITATION TAPERS OFF TO SHOWERS
TOMORROW AFTERNOON. STRONG SOUTH WINDS ALOFT WITH THIS SYSTEM ARE
SURFACING OVER THE COAST AND LOCAL INNER VALLEYS...AND SHOULD PRODUCE
AREAS OF LOW LEVEL WIND SHEAR. WINDS ARE BEGINNING TO LESSEN ALONG
THE COAST THIS AFTERNOON AND WILL DECREASE BY EVENING. INLAND...
ESPECIALLY OVER THE SHASTA VALLEY IN CALIFORNIA...WINDS WILL REMAIN
STRONG THROUGH THE EVENING...DECREASING OVERNIGHT.
WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FLORENCE TO CA
BORDER 0-60 NM.
HIGH SURF ADVISORY SOUTH COAST ZONES 21-22 THROUGH MONDAY AFTN.
FLOOD WARNING REMAINS IN EFFECT FOR COOS...DOUGLAS...CURRY...
JOSEPHINE...JACKSON...AND WESTERN SISKIYOU COUNTIES THROUGH
SATURDAY MORNING.
FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE REMAINS IN
EFFECT THROUGH SATURDAY NIGHT.
FLOOD WARNING FOR THE SOUTH FORK OF THE COQUILLE RIVER AT
MYRTLE POINT REMAINS IN EFFECT THROUGH SATURDAY NIGHT.
FLOOD WARNING FOR THE SOUTH UMPQUA RIVER AT ROSEBURG REMAINS IN
EFFECT THROUGH TONIGHT.
FLOOD WARNING FOR DEER CREEK AT ROSEBURG REMAINS IN EFFECT
THROUGH TONIGHT.
FLOOD WARNING FOR THE UMPQUA RIVER AT ELKTON REMAINS IN
EFFECT THROUGH SATURDAY NIGHT.
FLOOD WARNING FOR BEAR CREEK AT MEDFORD IN EFFECT THROUGH
TONIGHT.
FLOOD WARNING FOR THE ROGUE RIVER AT EAGLE POINT REMAINS IN
EFFECT THROUGH TONIGHT.
FLOOD WARNING FOR THE ROGUE RIVER AT GOLD RAY REMAINS IN
EFFECT THROUGH TONIGHT.
FLOOD WARNING FOR THE ROGUE RIVER AT GRANTS PASS IN EFFECT
THROUGH SATURDAY.
FLOOD WARNING FOR THE ROGUE RIVER FROM AGNESS TO GOLD BEACH
REMAINS IN EFFECT THROUGH SATURDAY NIGHT.
FLOOD WARNING FOR THE SPRAGUE RIVER NEAR BEATTY REMAINS IN
EFFECT THROUGH SATURDAY NIGHT.
HIGH WIND WARNING...SOUTH COAST ZONES 21-22 THROUGH THIS
AFTERNOON.
HIGH WIND WATCH...SOUTH COAST ZONES 21-22 LATE SATURDAY NIGHT
THROUGH SUNDAY AFTERNOON.
SNOW ADVISORY THROUGH SATURDAY AFTERNOON FOR OR ZONES 28 AND 3.
CA...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS OR BORDER TO
PT ST GEORGE CA 0-60 NM.
FLOOD WARNING KLAMATH RIVER AT SEIAD VALLEY THROUGH SATURDAY
NIGHT
FLOOD WARNING NOW IN EFFECT FOR THE SCOTT RIVER NEAR
FORT JONES THROUGH SATURDAY NIGHT.
SMALL STREAM FLOOD ADVISORY NOW IN EFFECT FOR SISKIYOU
MOUNTAINS AND THE KLAMATH BASIN.
WIND ADVISORY...ZONE 81 THROUGH FRIDAY EVENING.
FLOOD WARNING FOR THE SCOTT RIVER NEAR FORT JONES REMAINS IN
EFFECT THROUGH SATURDAY NIGHT
FLOOD WARNING FOR THE KLAMATH RIVER AT SEIAD VALLEY REMAINS IN
EFFECT THROUGH SATURDAY NIGHT.
SNOW ADVISORY THIS MORNING AND TONIGHT THROUGH SATURDAY
AFTERNOON FOR CA ZONES 81...82 AND 83.
HEAVY SNOW WARNING THROUGH SATURDAY MORNING FOR CA ZONE 80.
&&
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORDHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 538 PM PST THU DEC 29 2005 ORZ021-301430- SOUTH CENTRAL OREGON COAST- 538 PM PST THU DEC 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY HIGH WIND WARNING IS IN EFFECT 6 PM TONIGHT. SEE HIGH WIND WARNING FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOOD WATCH IN EFFECT FRIDAY MORNING THROUGH SATURDAY MORNING. HIGH WIND WARNING IN EFFECT THROUGH FRIDAY AFTERNOON. SEE FLOOD WATCH FOR DETAILS. HIGH SURF ADVISORY IN EFFECT 4 AM FRIDAY THROUGH 4 AM SATURDAY. FOR DETAILS SEE HIGH SURF ADVISORY. PZZ350-353-356-370-373-376-301430- CAPE ARAGO TO FLORENCE, OR 20 TO 60 NM- CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM- CAPE BLANCO TO CAPE ARAGO, OR 20 TO 60 NM- CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM- PT. ST. GEORGE, CA TO CAPE BLANCO, OR 20 TO 60 NM- PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM- 538 PM PST THU DEC 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY GALE WARNING THIS EVENING. SEE COASTAL WATERS FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ORZ022-301430- CURRY COUNTY COAST- 538 PM PST THU DEC 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY FLOOD WARNING IS IN EFFECT FOR THE ROGUE RIVER FROM AGNESS TO GOLD BEACH. SEE FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HIGH SURF ADVISORY IS IN EFFECT FORM 4 AM FRIDAY TO 4AM SATURDAY. SEE HIGH SURF ADVISORY FOR DETAILS. FLOOD STATEMENT IS IN EFFECT FOR THE ROGUE RIVER FROM AGNESS TO GOLD BEACH THROUGH SATURDAY NIGHT. SEE FLOOD STATEMENT FOR DETAILS. ORZ024-301430- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- 538 PM PST THU DEC 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOOD WATCH IN EFFECT FRIDAY MORNING THROUGH SATURDAY MORNING. SEE FLOOD WATCH FOR DETAILS. ORZ023-301430- CENTRAL DOUGLAS COUNTY- 538 PM PST THU DEC 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOOD WATCH IN EFFECT FRIDAY MORNING THROUGH SATURDAY MORNING. SEE FLOOD WATCH FOR DETAILS. CAZ080-301430- WESTERN SISKIYOU COUNTY- 538 PM PST THU DEC 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY SNOW ADVISORY IN IN EFFECT TONIGHT. SEE SNOW ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW ADVISORY IN IN EFFECT TONIGHT. SEE SNOW ADVISORY FOR DETAILS. FLOOD WATCH IN EFFECT FRIDAY MORNING THROUGH SATURDAY MORNING. SEE FLOOD WATCH FOR DETAILS. CAZ081-301430- CENTRAL SISKIYOU COUNTY- 538 PM PST THU DEC 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY HIGH WIND ADVISORY IN EFFECT AT MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HIGH WIND ADVISORY IN EFFECT THROUGH FRIDAY EVENING. FLOOD WATCH IN EFFECT FRIDAY MORNING THROUGH SATURDAY MORNING. SEE FLOOD WATCH FOR DETAILS. CAZ082-301430- SOUTH CENTRAL SISKIYOU COUNTY- 538 PM PST THU DEC 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY SNOW ADVISORY IN IN EFFECT TONIGHT. SEE SNOW ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW ADVISORY IN IN EFFECT UNTIL 10 PM FRIDAY. SEE SNOW ADVISORY FOR DETAILS. FLOOD WATCH IN EFFECT FRIDAY MORNING THROUGH SATURDAY MORNING. SEE FLOOD WATCH FOR DETAILS. ORR
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
107 PM PST FRI DEC 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HEAVY RAIN 1 N ROSEBURG 43.23N 123.36W
12/30/2005 1.91 INCH DOUGLAS OR TRAINED SPOTTER
RAINFALL FROM 10 PM THURSDAY TRO 2330 PM FRIDAY.
0105 PM HEAVY RAIN 2 SE ASHLAND 42.17N 122.68W
12/30/2005 1.57 INCH JACKSON OR TRAINED SPOTTER
RAINFALL FROM MIDNIGHT TO 1244 PM.
0105 PM HEAVY RAIN 2 SE ROSEBURG 43.20N 123.33W
12/30/2005 1.46 INCH DOUGLAS OR TRAINED SPOTTER
6 HOUR RAINFALL ENDING AT 1255 PM.
0107 PM HEAVY RAIN 1 N ASHLAND 42.20N 122.70W
12/30/2005 1.52 INCH JACKSON OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 1 PM.
&&
ORRPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
122 PM PST FRI DEC 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HEAVY RAIN N SHADY COVE 42.61N 122.82W
12/30/2005 1.27 INCH JACKSON OR TRAINED SPOTTER
5 HOUR RAIN FALL ENDING AT 115 PM.
0122 PM HEAVY RAIN 2 NNW SITKUM 43.18N 123.87W
12/30/2005 1.70 INCH COOS OR TRAINED SPOTTER
RAINFALL FROM 745 AM TO 120 PM TODAY.
&&
ORRPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
258 PM PST FRI DEC 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 3 N ROGUE RIVER 42.48N 123.16W
12/30/2005 3.50 INCH JACKSON OR TRAINED SPOTTER
RAINFALL SINCE MINIHGT.
0213 PM HEAVY RAIN 2 SSW ETNA 41.44N 122.90W
12/30/2005 4.45 INCH SISKIYOU CA TRAINED SPOTTER
RAINFALL FROM 8 AM THURSDAY UNTIL 220 PM FRIDAY
AFTERNOON. EXTENSIVE FLOODING IN SCOTT VALLEY AND IN
ETNA.
0218 PM FLOOD COOS BAY 43.38N 124.23W
12/30/2005 COOS OR EMERGENCY MNGR
COASTAL FLOODING. 5 HOMES FLOODED WITH BREAKS IN DIKES IN
THE LIBBY AND INGLEWOOD AREAS.
0245 PM HEAVY RAIN 1 N ROGUE RIVER 42.44N 123.17W
12/30/2005 1.70 INCH JACKSON OR TRAINED SPOTTER
RAINFALL FROM 7 AM TO 240 PM THIS AFTERNOON.
0246 PM HEAVY RAIN N DORRIS 41.97N 121.92W
12/30/2005 2.90 INCH SISKIYOU CA TRAINED SPOTTER
RAINFALL FROM 5 PM THURSDAY TO 243 PM FRIDAY.
0257 PM HEAVY RAIN N SPRAGUE RIVER 42.46N 121.50W
12/30/2005 0.75 INCH KLAMATH OR TRAINED SPOTTER
RAINFALL FRO NOON TO 245 PM. SPRAGE RIVER AT SADDLE MT.
ROAD AND PITT 6.5 FEET. 3 TO 4 IINCHES OF SLUSH AT 4300
FT.
&&
ORRPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
447 PM PST FRI DEC 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM FLOOD SHADY COVE 42.61N 122.82W
12/30/2005 JACKSON OR NWS EMPLOYEE
ROGUE RIVER DRIVE IN SHADY COVE CLOSED DUE TO FLOODING.
0317 PM HEAVY RAIN 2 NNE SELMA 42.30N 123.59W
12/30/2005 2.87 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 3 PM.
0318 PM FLOOD 5 N ROGUE RIVER 42.51N 123.17W
12/30/2005 JACKSON OR TRAINED SPOTTER
EVANS CREEK ROAD CLOSED 1 MILE NORTH OF ROGUE RIVER TO
WIMER.
0321 PM HEAVY RAIN 7 NW CALLAHAN 41.37N 122.89W
12/30/2005 2.00 INCH SISKIYOU CA TRAINED SPOTTER
RAINFALL FROM 7 AM TO 2 PM.
0330 PM HEAVY RAIN 2 SE ASHLAND 42.17N 122.68W
12/30/2005 0.00 INCH JACKSON OR TRAINED SPOTTER
2.11 INCHES OF RAIN BETWEEN MIDNIGHT AND 4 PM.
0330 PM HEAVY RAIN 5 E PORT ORFORD 42.75N 124.40W
12/30/2005 0.00 INCH CURRY OR TRAINED SPOTTER
2.00 INCHES OF RAIN BETWEEN 8 AM AND 4 PM. 4.36 INCHES OF
RAIN BETWEEN 4 PM AND 4PM.
0330 PM FLOOD 1 N ROGUE RIVER 42.44N 123.17W
12/30/2005 JACKSON OR TRAINED SPOTTER
EVANS CREEK IS OUT OF ITS BANKS AND JUST 20 FEET AWAY AND
3 FEET BELOW HIS HOME AND STILL RISING. EVACUATION MAY BE
NEEDED.
0409 PM HEAVY RAIN 1 NNE SCOTTSBURG 43.67N 123.81W
12/30/2005 0.00 INCH DOUGLAS OR TRAINED SPOTTER
24 HOUR RAIN TOTAL BETWEEN 3 PM AND 3 PM IS 3.30 INCHES.
0444 PM HEAVY RAIN 1 SSW OBRIEN 42.06N 123.71W
12/30/2005 1.00 INCH JOSEPHINE OR TRAINED SPOTTER
RAINFALL FROM 130 PM TO 325 PM.
0445 PM HEAVY RAIN N MURPHY 42.35N 123.33W
12/30/2005 2.72 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 430 PM.
0446 PM HEAVY RAIN 8 SE MYRTLE POINT 42.99N 124.01W
12/30/2005 2.35 INCH COOS OR TRAINED SPOTTER
24 HOUR RAINFALL EN DING AT 4 PM.
&&
ORRPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
502 PM PST FRI DEC 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HEAVY RAIN 2 ENE MYRTLE POINT 43.07N 124.10W
12/30/2005 2.96 INCH COOS OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 4 PM. ENTIRE VALLEY FLOODED AT
JUCTION OF BRUMMIT CREEK AND THE EAST FORK OF THE
COQUILLE.
0459 PM HEAVY RAIN 1 N COQUILLE 43.18N 124.19W
12/30/2005 2.65 INCH COOS OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 4 PM.
0502 PM HEAVY RAIN 1 SW WILLIAMS 42.21N 123.29W
12/30/2005 4.00 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 430 PM.
&&
ORRPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
522 PM PST FRI DEC 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN 9 N CENTRAL POINT 42.51N 122.93W
12/30/2005 3.47 INCH JACKSON OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 5 PM.
0520 PM HEAVY RAIN 6 SSW DUNSMUIR 41.15N 122.32W
12/30/2005 3.00 INCH SHASTA CA TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 5 PM.
&&
ORRThe national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
Elk Creek at Drain
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oregon in 2005Every state in 2005This day in weather historyWarnings in Oregon, December 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5482198.